MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SWAP EP-WORKMATE COMPUTER; PROGRAMMABLE DIAGNOSTIC COMPUTER

ST. JUDE MEDICAL, INC. SWAP EP-WORKMATE COMPUTER; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number H700096
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During preparation for an atrial fibrillation ablation procedure a cancellation occurred due to a software lockup.Following iv placement the pc would freeze and shutdown.The issue was not resolved and the procedure was rescheduled.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
One ep-workmate computer was received for evaluation.The computer was powered on, however, the computer booted to an error screen requesting to start normally or to repair windows.An attempt was made to restart normally to no avail.Computer system hardware diagnostic testing was performed and no anomaly was observed.System repair testing was performed and the computer booted normally.Review of system events log indicated that the system had loss power unexpectedly around to the date of the reported event.This action may prompt the operating system error recovery and a hardware resynchronization process.This issue may also impact the system performance due to an excessive system disk input/output transfer rate during the hardware resynchronization.The root cause of the reported event was isolated to an improper shut down or unexpected loss of power which may impact the overall system performance.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.

Brand Name
SWAP EP-WORKMATE COMPUTER
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key7637512
Report Number2184149-2018-00096
Device Sequence Number1788480
Product Code DQK
UDI-Device Identifier05415067000965
UDI-Public05415067000965
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K132073
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH700096
Device Lot Number5690774
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/01/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date06/26/2018
Supplement Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;